Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 49, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 27, 2022, 5:49 AM EDT for 4 counties in West Virginia. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2022, 5:49 AM EDT (09:49 UTC)
- Expired
- Jul 27, 2022, 10:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 68 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:30 AM EDT | FLASH FLOOD | Nallan, WV | CHESTNUT GROVE FLOODED ALONG WITH A LUMBER YARD, PER IMPACT STATEMENT FROM STREAM GAUGE ON MEADOW RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
483
WGUS51 KRLX 270949
FFWRLX
WVC015-019-039-067-271445-
/O.NEW.KRLX.FF.W.0049.220727T0949Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
549 AM EDT Wed Jul 27 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
East Central Kanawha County in central West Virginia...
Southwestern Clay County in north central West Virginia...
Northeastern Fayette County in southeastern West Virginia...
Southern Nicholas County in southeastern West Virginia...
* Until 1045 AM EDT.
* At 549 AM EDT, Doppler radar indicated showers and thunderstorms
producing heavy rain across the warned area. Between 1 and 2.5
inches of rain have fallen. Additional rainfall amounts of 0.5 to
1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo, Swiss,
Bentree and Pond Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
3808 8071 3810 8088 3806 8083 3806 8080
3805 8081 3805 8082 3809 8088 3817 8092
3821 8115
FLASH FLOOD...RADAR INDICATED
$$
RPY2 follow-up statements
734
WGUS71 KRLX 271044
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
644 AM EDT Wed Jul 27 2022
WVC015-019-039-067-271445-
/O.CON.KRLX.FF.W.0049.000000T0000Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-Nicholas WV-
644 AM EDT Wed Jul 27 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS
MORNING FOR EAST CENTRAL KANAWHA, SOUTHWESTERN CLAY, NORTHEASTERN
FAYETTE AND SOUTHERN NICHOLAS COUNTIES...
At 644 AM EDT, Doppler radar indicated showers and thunderstorms
producing heavy rain across the warned area. Between 1.5 and 3
inches of rain have fallen. Additional rainfall amounts of 0.25 to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo, Swiss,
Bentree and Pond Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
3808 8071 3810 8088 3806 8083 3806 8080
3805 8081 3805 8082 3809 8088 3817 8092
3821 8115
FLASH FLOOD...RADAR INDICATED
$$
RPY230
WGUS71 KRLX 271222
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
822 AM EDT Wed Jul 27 2022
WVC015-019-039-067-271445-
/O.CON.KRLX.FF.W.0049.000000T0000Z-220727T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-Nicholas WV-
822 AM EDT Wed Jul 27 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS
MORNING FOR EAST CENTRAL KANAWHA, SOUTHWESTERN CLAY, NORTHEASTERN
FAYETTE AND SOUTHERN NICHOLAS COUNTIES...
At 822 AM EDT, Doppler radar indicated between 1.5 and 3 inches of
rain have fallen overnight. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and stream gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Nallan, Summersville, Kesslers Cross Lanes, Drennan, Mount Nebo,
Swiss, Bentree and Pond Gap.
The stream gauge at Nallan on the Meadow River indicates a rapid
rise, with readings approaching moderate flood stage of 17 feet. At
these levels, the lumber yard is flooded along with several
locations near the river, including Chestnut Grove Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3826 8136 3834 8128 3832 8112 3818 8057
3808 8071 3810 8088 3806 8083 3806 8080
3805 8081 3805 8082 3809 8088 3817 8092
3821 8115
FLASH FLOOD...RADAR INDICATED
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:36 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 27, 4:36 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
436 AM EDT Wed Jul 27 2022
.SYNOPSIS...
A frontal boundary remains near the area through today, with
another front moving through on Friday. Rounds of showers and
thunderstorms will provide for a threat of flooding.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 430 AM Wednesday...
Rain showers continue to pass through the southeast portion of the
CWA and additional showers are approaching from the west.
Precipitation is expected to become more widespread through the
morning, with thunderstorms also possible. Activity will likely
continue into tonight as a frontal boundary remains in the
vicinity. Shortwave energy tracking through generally zonal
upper level flow is expected to provide additional assistance to
shower and storm development today and tonight.
Moderate instability this afternoon and evening could allow for
a few storms to become severe, with damaging wind and possibly
hail. Though this potential could be lessened by the activity
this morning.
With precipitable water in the 2" range, showers and storms are
expected to be efficient rain producers. Locations that have
already experienced higher rainfall amounts prior to today will
be especially susceptible to flash flooding. Due to concerns
over flooding today and tonight, a moderate (~40-69%) risk of
excessive rainfall covers portions of northeast KY, southwest
VA, and central and southern WV. The risk begins to decrease to
the northwest, stepping down to a slight (~15-39%) risk towards
northern WV, and a marginal (~5-14%) risk in southeast Ohio.
With the potential for flash flooding today and tonight, and
then additional rainfall expected beyond the near term period,
a Flood Watch remains in effect through Friday morning.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 230 PM Tuesday...
A frontal boundary will remain near the region, though it will
waver north and south as waves of low pressure move east across
the area. providing showers and thunderstorms at times. With
precipitable water values between 1.5 to around 2 inches,
showers and storms with heavy rain will remain possible and
flash flooding is a concern. Models continue to have some
disagreements on placement and timing of the slugs of heavier
precip, but confidence in them happening, and the potential for
further hydro issues, remains high. Thus the Flood Watch for
potential flash flooding was put out through Friday morning.
Beyond then, there could still be some potential for heavy rain
through the day on Friday, but there are signals in the model
data that a front will finally begin to push further south
through the area, which may help make things more progressive
and ultimately clear the precip to the south toward or just
beyond the end of this period.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 245 PM Tuesday...
There is some increasing confidence that the frontal boundary
will push far enough south of the CWA to clear precip from the
area Fri night through Sat night. However, the boundary may
linger nearby, so we'll maintain chance POPs in the southern CWA
for parts of this time. Dewpoints may drop into the 60s during
this time - not exactly comfortable, but definitely feeling less
oppressive. As the high pressure area to the north slides off
toward the East Coast early next week, we'll have POPs spread
back northward as SW'ly return flow brings back a bit more
moisture to the area. Models are in general agreement on the
timing of the next wave for sometime Monday or Monday night, so
stuck with NBM's likely POPs across the area, but still need to
get better agreement on the details.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
As of 140 AM Wednesday...
Rain showers continue, mainly for BKW, and in the vicinity of
HTS and CRW at the beginning of the TAF period. Some heavy rain
may lead to brief periods of IFR, and possibly LIFR. Meanwhile,
low stratus and fog across has resulted in MVFR or worse
at PKB/CKB/EKN. Showers are expected to increase in coverage
towards morning, with sub-VFR ceilings and visibilities then
expected at most sites through most of the TAF period as rain
and thunderstorms move through during the day.
Winds will be calm to light overnight, then increase to around
6-12KTs out of the south to southwest during the day. A few
gusts will also be possible in the afternoon. Winds then become
light beyond 00Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Duration/coverage of rain showers tonight
may vary. Extent/intensity of sub-VFR fog and low stratus may
also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED 07/27/22
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY H H M M H H M H M H H H
HTS CONSISTENCY H H H L H M H H H H H M
BKW CONSISTENCY M H H M H L H H H H H H
EKN CONSISTENCY M H M M M M H H H H H M
PKB CONSISTENCY M H H H H H H H H H H H
CKB CONSISTENCY H M H H H H H M H H H H
AFTER 06Z THURSDAY...
IFR in rounds of showers and thunderstorms, and possible
overnight/early morning fog and stratus, throughout the
remainder of work week.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>018-
024>030-033-034-039-515>526.
OH...Flood Watch through Friday morning for OHZ083-085>087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...Flood Watch through Friday morning for VAZ003-004.
&&
SYNOPSIS...FK/JLB
NEAR TERM...JLB
SHORT TERM...FK
LONG TERM...FK
AVIATION...JLBHazardous weather outlook, Jul 27, 5:17 AM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 517 AM EDT Wed Jul 27 2022 KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>018-024>030- 033-034-039-515>526-280930- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-McDowell-Wyoming-Upshur-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 517 AM EDT Wed Jul 27 2022 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk that thunderstorms on Thursday and Friday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ009>011-019-020-031-032-040-280930- Wood-Pleasants-Tyler-Ritchie-Doddridge-Harrison-Taylor-Barbour- 517 AM EDT Wed Jul 27 2022 This Hazardous Weather Outlook is for portions of central West Virginia and northern West Virginia. .DAY ONE...Today and Tonight. There is a slight risk of flash flooding with showers and storms today and tonight. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A front is expected to linger over the region for much of the work week. With rounds of showers and thunderstorms, the chances for flash flooding increases each day. A flash flood watch may be needed should confidence increase. There is also a marginal risk that thunderstorms on Thursday and Friday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-280930- Perry-Morgan-Athens-Washington-Vinton- 517 AM EDT Wed Jul 27 2022 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. There is a marginal risk of flash flooding with showers and storms today and tonight. There is also a marginal risk that thunderstorms this afternoon and evening could produce damaging wind gusts and possibly large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A front is expected to linger over the region for much of the work week. With rounds of showers and thunderstorms, the chances for flash flooding increases each day. A flash flood watch may be needed should confidence increase. There is also a marginal risk that thunderstorms on Thursday could produce damaging wind gusts and possibly large hail. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jul 27, 12:08 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1208 AM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FLASH FLOOD GILBERT CREEK 37.58N 81.89W
07/26/2022 MINGO WV 911 CALL CENTER
MINGO COUNTY 911 CENTER HAD SEVERAL REPORTS
OF ROADS WASHED OUT IN THE GILBERT CREEK
COMMUNITY FROM THE HEAVY RAINS. SOME
RESIDENTS ARE NOT ABLE TO GET OUT.
&&Special weather statement, Jul 27, 1:21 AM EDT, 4 hours 28 minutes before
Special Weather Statement National Weather Service Charleston WV 121 AM EDT Wed Jul 27 2022 WVZ025-026-270615- Boone-Logan- 121 AM EDT Wed Jul 27 2022 ...Steams and Creeks Running High... Multiple rounds of rainfall have fallen in a band across portions of Logan County into southern Boone County. Some areas have received 1 to 1.5 inches in the last couple of hours. This will cause creeks and streams to run high with water problems possible in low lying areas and areas of poor drainage. LAT...LON 3797 8178 3785 8166 3785 8210 3794 8208 TIME...MOT...LOC 0519Z 240DEG 49KT 3789 8191 25
Local storm report, Jul 27, 3:51 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
351 AM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD 3 WSW OAK HILL 37.96N 81.19W
07/27/2022 FAYETTE WV 911 CALL CENTER
FAYETTE COUNTY 911 CENTER ADVISED THE
COMMUNITY OF SCARBRO IS BEING EVACUATED DUE
TO IMPASSABLE ROADS AND HIGH WATER.
&&Local storm report, Jul 27, 3:53 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM FLASH FLOOD 1 S OAK HILL 37.97N 81.15W
07/27/2022 FAYETTE WV 911 CALL CENTER
PER FAYETTE COUNTY 911 VIRGINIA STREET, MAIN
STREET, AND ALLMAN STREET ARE IMPASSABLE
WITHIN THE TOWN OF OAK HILL.
&&Special weather statement, Jul 27, 5:07 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
507 AM EDT Wed Jul 27 2022
WVZ517-519-520-271030-
Southeast Nicholas-Northwest Nicholas-Northwest Fayette-
507 AM EDT Wed Jul 27 2022
...Steams and Creeks Running High...
Multiple rounds of rainfall have fallen in a band across portions of
northern Fayette County and southern Nicholas County. Some areas
have received 1 to 2 inches in the last couple of hours. This will
cause creeks and streams to run high with water problems possible in
low lying areas and areas of poor drainage.
Central and southern portions of Fayette County are under a Flash
Flood Warning.
LAT...LON 3809 8069 3808 8072 3810 8087 3809 8089
3811 8100 3815 8103 3819 8083 3821 8063
3814 8061
TIME...MOT...LOC 0905Z 240DEG 49KT 3810 8073
25Special weather statement, Jul 27, 5:11 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
511 AM EDT Wed Jul 27 2022
WVZ024-025-034-515-516-271045-
Wyoming-Northwest Raleigh-Southeast Raleigh-Logan-Mingo-
511 AM EDT Wed Jul 27 2022
...Steams and Creeks Running High...
Multiple rounds of rainfall have fallen in a band across portions of
eastern Mingo County into southern Logan County, across Wyoming
County into Raleigh County. Some areas have received 1 to 1.5 inches
in the last couple of hours. This will cause creeks and streams to
run high with water problems possible in low lying areas and areas
of poor drainage.
LAT...LON 3759 8200 3771 8202 3769 8118 3760 8114
3759 8115 3759 8117 3758 8118 3758 8120
3754 8120
TIME...MOT...LOC 0909Z 240DEG 49KT 3764 8157
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:27 PM EDT | Special Weather Statement | RLX | Fayette | 108 min |
| Jul 27, 1:21 AM EDT | Special Weather Statement | RLX | Logan | 54 min |
| Jul 27, 3:06 AM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 5 hr |
| Jul 27, 3:38 AM EDT | Flash Flood Warning | RLX | Fayette | 4 hr |
| Jul 27, 5:07 AM EDT | Special Weather Statement | RLX | Nicholas | 83 min |
| Jul 27, 5:11 AM EDT | Special Weather Statement | RLX | Wyoming | 94 min |
| Jul 27, 6:55 AM EDT | Flash Flood Warning | RLX | McDowell | 5 hr |
| Jul 27, 7:52 AM EDT | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 4 hr |
| Jul 27, 9:55 AM EDT | Special Weather Statement | RLX | Mason, Putnam | 50 min |
| Jul 27, 10:10 AM EDT | Special Weather Statement | RLX | Mingo | 50 min |
| Jul 27, 10:16 AM EDT | Special Weather Statement | RLX | Calhoun, Clay, Fayette, Jackson, Kanawha, Roane | 44 min |
| Jul 27, 10:44 AM EDT | Areal Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 4 hr |
| Jul 27, 10:56 AM EDT | Flash Flood Warning | RLX | Logan, Mingo | 4 hr |
| Jul 27, 11:09 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Nicholas | 36 min |
| Jul 27, 11:56 AM EDT | Special Weather Statement | RLX | Webster | 34 min |
| Jul 27, 12:46 PM EDT | Special Weather Statement | RLX | Cabell | 29 min |
| Jul 27, 1:00 PM EDT | Special Weather Statement | RLX | Wayne | 15 min |
| Jul 27, 1:06 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 39 min |
| Jul 27, 1:14 PM EDT | Special Weather Statement | RLX | Jackson, Mason, Putnam | 31 min |
| Jul 27, 1:16 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 29 min |
| Jul 27, 1:28 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 32 min |
| Jul 27, 1:39 PM EDT | Special Weather Statement | RLX | Roane, Wirt | 36 min |
| Jul 27, 1:45 PM EDT | Special Weather Statement | RLX | Lincoln, Putnam, Wayne | 30 min |
| Jul 27, 1:59 PM EDT | Special Weather Statement | RLX | Logan | 31 min |
| Jul 27, 2:14 PM EDT | Special Weather Statement | RLX | Boone, Kanawha, Lincoln, Logan, Mingo | 31 min |
| Jul 27, 2:29 PM EDT | Special Weather Statement | RLX | Wyoming | 46 min |
| Jul 27, 2:43 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Logan | 47 min |
| Jul 27, 3:29 PM EDT | Special Weather Statement | RLX | Wyoming | 31 min |
| Jul 27, 3:58 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 32 min |
| Jul 27, 4:25 PM EDT | Flash Flood Warning | RLX | Logan, McDowell, Mingo, Wyoming | 2 hr |
| Jul 27, 6:32 PM EDT | Areal Flood Warning | RLX | Logan, McDowell, Mingo, Wyoming | 58 min |
| Jul 27, 6:45 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 30 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.